# SDR DALA2023110709182

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 73,584 hours, 29,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4426254) DURING SVC CHK, FOUND FWD RIGHT SLIDE, OVERHEAD, AND FIRST CLASS EMERGENCY LIGHTS WONT COME ON. R&R'D FWD RIGHT BATTERY PACK IAW B737 AMM 33-51. OPS CHK GOOD
